# SDR AALA202409066893

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 61,058 hours, 39,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Module
- Part number: BR8164005
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RED EMERGENCY LAMP MODULE (FIN: 361WL1), IN FORWARD GALLEY AT LEFT COAT CLOSET IS INOPERATIVE. REMOVED AND REPLACE RED EMERGENCY LAMP MODULE (FIN: 361WL1) PER AMM 33-51-18.
